# SDR RRXA11074

- Difficulty date: April 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 5759335
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT REQUIRED TO REPLACE CLASS 3 REPAIR TO LT SIDE AFT OF FILLET FAIRING AT STA. 1200-1220, DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. REMOVED CLASS 3 REPAIR AND INSTALLED CLASS 1 REPAIR IAW DC-8 SRM 53-2-1 FIG 7 AND 51-1-21.
